It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-02-2008, 05:49 AM   #1
Junior Member
(female)
 
Join Date: Feb 2003
Posts: 38
fate13 HB User
Rapid weight gain

I started taking Yaz birthcontrol a little over a year ago. I went from 113 lbs to 125 lbs in that year. Last week I had my yearly pap and a refill on my BC. I was out of my presciption for a month while I waited to go to the doctor. I started taking it again with out waiting on my period. So, I haven't had one this month yet. I weighed my self a couple days ago.. 130. Then today 136??? What could be causing this? Any ideas?

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Rapid Weight Gain and Mood Swings with Loestrin 24Fe coop2009 Birth Control 8 06-27-2011 02:48 PM
Rapid weight gain and swollen legs and hands vfrtjryan High & Low Blood Pressure 16 02-15-2010 03:59 AM
Rapid Weight Gain whit3 Women's Health 2 04-02-2009 08:32 AM
synthroid vs armour - and rapid weight gain - please help nestlechick Thyroid Disorders 4 10-28-2008 07:59 AM
Help! The pill is causing rapid gain weight! crazyspaz Birth Control 2 04-18-2008 11:37 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:56 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!